# SDR SIMA20161019012

- Difficulty date: October 19, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 39,634 hours, 35,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Dented
- Location: Frames 71-72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE SKIN DENTED BETWEEN FRAMES 71 AND 72, STRINGERS 21L AND 21R.   ACCOMPLISHED A PERMANENT REPAIR IAW ERS-EM-53DF-946 PART D.
